MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 8 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 03/17/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2014, the patient underwent total right knee arthroplasty due to degenerative joint disease.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and smartset bone cement x 2.On (b)(6) 2016, the patient underwent a right knee revision due to loss of function, mid-flexion instability, and pain.The surgeon reported the tibial and femoral components were well-fixed.The surgeon indicated the patella tracked well and was retained after resizing the tibial insert.The surgeon reported no intraoperative complications.The patient was implanted with depuy tibial insert fixed bearing cruciate retaining.Doi: (b)(6) 2014.Dor: (b)(6) 2016, (rt knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.E3 initial reporter occupation: lawyer.
 
Event or Problem Description
Medical records received indicated that on (b)(6) 2016, the patient underwent a first right knee revision.In addition to the previously indicated issues, the patient was also experiencing pcl deficiency.Tibial insert exchanged completed.Task created to update pc.On (b)(6) 2020, the patient underwent a second right knee revision to address pain, scar removal, and tibial tray loosening at the cement to implant interface.The tibial tray, tibial insert, and femoral component were revised.The patella component was retained.The patient was revised with competitor products and cement.There were no indicated intra-operative complications.Task initiated to create new pc to capture second revision.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 8 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key9497124
Report Number1818910-2019-124118
Device Sequence Number2079277
Product Code JWH
UDI-Device Identifier10603295046042
UDI-Public10603295046042
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model Number1516-20-810
Device Catalogue Number151620810
Device Lot Number514556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer08/14/2020
12/07/2021
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date08/17/2020
01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 8 CEM.; ATTUNE FB TIB BASE SZ 8 CEM.; ATTUNE MEDIAL DOME PAT 38MM.; SMARTSET HV BONE CEMENT 40G.; SMARTSET HV BONE CEMENT 40G.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale